Phentermine and birth control

Common Questions and Answers about Phentermine and birth control

phentermine

I am a 25 year old female who started taking Phentermine, perscribed by my doctor, at the beginning of April. I lost 7 pounds my first month on Phentermine. I go in to my doctor this week for my second month weigh-in. I feel like I haven't lost a pound since my first weigh-in. I was on birth control pills and stopped taking them about 3 weeks ago, in hopes that it would help me with my weight loss.
My doctor also prescribed taking metformin(glucophage) in addition to the phentermine and birth control. I have lost about 8 pounds in the last month since taking the phentermine but i dont feel like I am losing enough weight for how little i have been eating.
I go for my second month weigh-in this week, and I feel like I haven't lost a pound since my first weigh-in. I have been on birth control for 6 years and decided to stop taking my pills for this second month. (I spoke with others who had good luck with not combining their Pill and Phen). I am only on the Pill for regularity of my periods. I eat very well, keeping my daily caloric intake under 1,000 calories. I am 5'10" and currently weigh 171 pounds.
Would anyone know if this will be a problem staying on my current birth control and not have a reaction from taking HCG? Getting pregnant is no longer an option for us, but losing weight is definately, no desperately needed. Thank you all very much.
I did find the 30 mg pills seemed to supress my appetite better than the 37.5s. And in all fairness to the drug, I had to switch my birth control pills one month in and think they made my appetite change to my dismay. Good Luck!
Then my dr. put me on birth control mini pill for cyst pain etc. and then went from 170 to 190 from aug07 to nov07. So I decided to do something about it and went to clinic. my results are not like what i read is it normal? Well I know first week had some energy towards end of week then notice appetite changing week 2 everyone was sick in my house then week 3 holiday so did not get much cardio in. So not bad for about 3 weeks at least i did not gain any weight.
(In large doses everyday) You should be on birth control if you are taking HCG and don't want to get pregnaunt. HCG will not get you pregnaunt! HCG does NOT work for everyone! Some research suggests that no more that 70 unit a weeks is sufficient. Any more that that is access. Can I get it orally? No, it is injected MOSTLY into the stomach - right or left side of the belly button and switched back and forth on injections.
My DD is 8 weeks old and I went to the dr. Thurs. and had a IUD put in. She told me to use another form of BC until I went back in 1 week to have it checked to make sure it was in the correct place. We had been using condoms but Sat. night we had a little to drink and didn't use any protection. DH did pull out at the end. But I am still a little scared. My first DD is a result of the pull out method. I have not had a period since I deliverd and I am not breast feeding.
DO NOT TAKE PHENTERMINE!! I took that and all it did for me was make me shake and and make me unable to sleep at night. It makes your heart beat faster which is not good for you.Try something over the counter instead like Trimspa or something else.Try exerciseing even if it's for only like 15 minutes a day, it's a start...I'm sorry, but i've been on basically every diet known to woman, and there is no quick fix.
WILL TAKING PHENTERMINE DECREASE THE EFFECTIVENESS OF MY BIRTH CONTROL THE NUVA RING?
She said we should use a reliable birth control, and thought the birth control pill was a better option than condoms, because condoms only work if you use them of course. One of the nice things about being married, is not having to use condoms anymore, so I decided to use the birth control pill. Now after a month on the pill, I really don't want to take it for the entire three. I just want my body to be natural and do what it would without any hormones before we try to get pregnant again.
I had a gastric bypass in 2001 and lost 250 pounds, then my husband and I started fertility treatments and it made me gain 85 pounds back that I could not get rid of even only eating 4 oz of food at a time. On Valentine's day I started the Phentermine and B12 shots and after 1 week I had lost 9 pounds and my energy was outrageous.
I’m on phentermine to help lose some baby weight. I notice some spotting brown and red for about a week and a half in the middle of the month but I did get my period on time. I would call your pharmacist and ask, it doesn’t madder if its over the counter or not. Hope this helped!
I workout 5 days a week and eat right I just eat TOO much of the good foods ( portion control) so I feel the phentermine will help control the hunger urges and make me full before I am even hungry! The bad thing about these pills is that it can make you think you are not hungry for DAYS like my cousin...
Birth control pills and light periods Lesley 4/09/1999 (0) Re: Birth control pills and light periods Tracy Trull 4/09/1999 (0)
54:27: I am on birth control pills and I don't think I missed any this month. On the day my period was due, I started spotting. It has been very light, and I don't have bad cramps like I usually do. This has happened before at least once. I am not taking any antibiotics. The only medication I was taking was phentermine, for weight loss. Could I be pregnant? Should I get a test, and if so, when? The pill often cuases lighter than usual periods, and stress could be another factor.
I am on birth control pills and I don't think I missed any this month. On the day my period was due, I started spotting. It has been very light, and I don't have bad cramps like I usually do. This has happened before at least once. I am not taking any antibiotics. The only medication I was taking was phentermine, for weight loss. Could I be pregnant? Should I get a test, and if so, when?
Posted By Lesley on April 09, 1999 at 22:08:17: In Reply to: Birth control pills and light periods posted by Monica on April 08, 1999 at 10:54:27: I am on birth control pills and I don't think I missed any this month. On the day my period was due, I started spotting. It has been very light, and I don't have bad cramps like I usually do. This has happened before at least once. I am not taking any antibiotics. The only medication I was taking was phentermine, for weight loss.
i finished my first 30 day dose and quit for about 2 weeks and refilled my phentermine and then yet again about 2 weeks into it, it happened again.............please tell me this has happened to someone else before while taking this pill, i just wanna make sure it's nothing to worry about!!!!!
That's what I heard too. Your more likely to get pregnant if your not on birth control. So what I did is get off it because it was making me moody, brake on my face real bad.. plus I wasn't losing that much weight. So now I'am B-12 shot plus Phentermine ,Kromplex, Serotrim, Tee Leaf, Lasix, it seem to work I don't have mood swing and I'am never hungry..
I would advise anyone trying B12 just to go to the website and learn more about B12 and how it works. The website is free and the advice is free. There is plenty of people who are using the B12 who are losing and maintaining.
Probably infertility and interrupted cycles as well, but I'm on birth control pills so it's hard to tell. I had been at the same weight for 4 years no matter what I do. I did lose 10 pounds at one point by giving up gluten and consequently found out I have a gluten resistance that was making my body hold on to some weight. I've been taking metformin for years which initially helped out a little, but now just holds my weight steady.
With the encouragement of family and friends I made it through the initial onset of the side effects and they've subsided. My headaches are minimal and my depression is under control and I haven't been able to say that in 3 years! I too have struggled with my weight due to all of the anti-depressants I've been on and off, and on again.... but this combination works for me.
It is extremely hard for women like us to loose weight because carbs turn to fat and not energy . we have to get our insulin issue under control and you and i are the same height and about the same weight.. do not go to LA weight loss please.....
If you are like me i always had cravings for doughnuts and icecream and energy drinks and soda i also have a portion control problem. the book i refered you to is perfect because you get to see alot of food you can still have soda just like fresca or sprite or gingerale. also if you are a snacker try eating sweeter fruit like cantaloupe it works wonders for the sweet tooth.
00 AM Goodmorning I decided to do something about my weight, a couple of months ago I was feeling terrific about my body and in this short of time I have gain 20lb, and I refuse to lose this battle. So i'm hoping I able to find the support I need from my fello Medhelp friends. Thank you and God Bless.
neuro puts me on topomax weans off the buspar says i dont need that and cymbalta and shouldnt need the maxzide anymore either. The phentermine has helped with my appetite of course this time around but unfortunately DOES nothing for my energy levels as before i guess because im so doped up oh and I have to take ambien to sleep now vs the elavil due to the weight thing. So to sum it all up..
MedHelp Health Answers